Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 126, NWS Springfield, MO

June 7, 20074 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 7, 2007, 11:55 PM CDT for 4 counties in Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 11:55 PM CDT (04:55 UTC)
Expired
Jun 8, 2007, 12:45 AM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:10 AM CDTTSTM WND GST 50Pierce City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:31 PM CDTTornado WatchSPC7 hr
Jun 7, 11:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080457
SVRSGF
MOC009-097-109-145-080545-
/O.NEW.KSGF.SV.W.0126.070608T0455Z-070608T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1245 AM CDT.

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MAPLE GROVE TO
  SARCOXIE TO STARK CITY...MOVING EAST AT 50 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. WHILE NO ROTATION IS CURRENTLY INDICATED...THESE STORMS
  MAY PRODUCED BRIEF TOUCHDOWNS IN ADDITION TO DAMAGING WIND. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WHEATON...PIERCE CITY AND FAIRVIEW BY MIDNIGHT CDT.
  PURDY...MONETT AND 8 MILES SOUTHWEST OF MILLER BY 1210 AM CDT.
  VERONA BY 1215 AM CDT.
  MOUNT VERNON BY 1220 AM CDT.
  AURORA BY 1225 AM CDT.
  MARIONVILLE BY 1230 AM CDT.

THE TOWNS OF PIONEER...LA RUSSELL...RED OAK...STOTTS CITY...
FREISTATT...BUTTERFIELD...PLEASANT RIDGE...HOBERG...MCDOWELL AND
MADRY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 25 AND 58.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3730 9423 3706 9421 3677 9430 3669 9363
      3693 9361 3727 9364

$$

RUNNELS
3 follow-up statements
000 
WWUS53 KSGF 080512
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT FRI JUN 8 2007

MOC097-145-080520-
/O.CAN.KSGF.SV.W.0126.000000T0000Z-070608T0545Z/
JASPER MO-NEWTON MO-
1210 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NEWTON AND JASPER COUNTIES IS
CANCELLED...

THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE MOVED EAST INTO 
WESTERN PORTIONS OF LAWRENCE AND BARRY COUNTIES.

LAT...LON 3729 9411 3708 9411 3680 9411 3669 9363
      3693 9361 3727 9364

$$

MOC009-109-080545-
/O.CON.KSGF.SV.W.0126.000000T0000Z-070608T0545Z/
LAWRENCE MO-BARRY MO-
1210 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT 
FOR BARRY AND LAWRENCE COUNTIES...

AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST OF MILLER 
THROUGH MONETT TO WHEATON...MOVING EAST AT 50 MPH. THESE STORMS ARE 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VERONA AND MOUNT VERNON BY 1215 AM CDT.
  AURORA BY 1220 AM CDT.
  MARIONVILLE BY 1225 AM CDT.

THE TOWNS OF HOBERG...PLEASANT RIDGE...MCDOWELL...MADRY...
CHESAPEAKE...HALLTOWN AND JENKINS ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
32 AND 58.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3729 9411 3708 9411 3680 9411 3669 9363
      3693 9361 3727 9364

$$
RUNNELS
000 
WWUS53 KSGF 080522
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT FRI JUN 8 2007

MOC009-109-080545-
/O.CON.KSGF.SV.W.0126.000000T0000Z-070608T0545Z/
LAWRENCE MO-BARRY MO-
1219 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT 
FOR BARRY AND LAWRENCE COUNTIES...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE STORMS BETWEEN MOUNT VERNON...MONETT AND PURDY.  IN ADDITION 
TO WINDS TO 60 MPH ALONG THE LINE...ROTATION MAY LEAD TO A TORNADO 
ALONG THE LAWRENCE AND BARRY COUNTY BORDER EAST OF MONETT. 

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

LAT...LON 3729 9411 3708 9411 3680 9411 3669 9363
      3693 9361 3727 9364

$$
RUNNELS
000 
WWUS53 KSGF 080546
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT FRI JUN 8 2007

MOC009-109-080555-
/O.EXP.KSGF.SV.W.0126.000000T0000Z-070608T0545Z/
LAWRENCE MO-BARRY MO-
1245 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR BARRY AND LAWRENCE COUNTIES 
EXPIRES AT 1245 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING WERE MOVING EAST OUT OF 
LAWRENCE AND NORTHERN BARRY COUNTY INTO WESTERN CHRISTIAN AND 
NORTHERN STONE COUNTY WHERE A SEVERE THUNDERSTORM WARNING IS IN 
EFFECT UNTIL 145 AM. THUS THE WARNING FOR BARRY AND LAWRENCE COUNTY 
WILL BE ALLOWED TO EXPIRE.

LAT...LON 3729 9411 3708 9411 3680 9411 3669 9363
      3693 9361 3727 9364

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:22 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 7, 9:22 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT THU JUN 07 2007

.DISCUSSION...

ACTIVE NIGHT OF WEATHER ON TAP.

WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A
COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING
THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE
ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS
COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT
FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE
00Z KSGF SOUNDING.

THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE
DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE
KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE
THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO.
ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES
INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED
SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL
MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN
POSSIBLE.

TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN
EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65
CORRIDOR EXPERIENCE STORMS AFTER 3AM.

GAGAN

&&

.PREV DISCUSSION...
/320 PM CDT THU JUN 07 2007/

THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND
OVERNIGHT.  WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS
AFTERNOON FOR THE POSSIBILITY OF CAP EROSION.  THE LATEST SREF
GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP
BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF
HIGHWAY 65.

OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER
THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY
SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT
HOURS.  HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE
LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF
SEVERE PHENOMENA.

CRAMER

.SHORT TERM...TONIGHT THROUGH SATURDAY

INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD
PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN.
FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT
HOURS.  SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A
CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL
FORMATION.  A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN
UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING.

FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES
EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN
BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY.  SURFACE FRONT
REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE
POPS ALONG ARKANSAS BORDER THROUGH SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY

MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING
RIDGING TO TAKE PLACE OVER THE OZARKS.  AS THE SURFACE HIGH MOVES ON
TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE
AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL
WAVES ACROSS THE TOP OF THE FLAT RIDGE.  TEMPERATURES WILL BE AT TO
JUST SLIGHTLY ABOVE SEASONAL NORMALS.  GUIDANCE TEMPS SEEMED
REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS.

GAEDE

&&

.AVIATION...

FOR THE 00Z KSGF/KJLN TAFS: A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST LATER THIS EVENING INTO THE OVERNIGHT HOURS...AS
A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE AHEAD OF THE FRONT.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
EASTERN KANSAS THIS EVENING...EVENTUALLY SHIFTING INTO SOUTHWEST
MISSOURI LATER THIS EVENING INTO THE OVERNIGHT HOURS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE.

IN THE MEAN TIME...GUSTY SOUTHWEST WINDS WILL CONTINUE TO GUST UP TO
35 MPH AT TIMES.  STRONG WINDS ARE EXPECTED THROUGH THE EVENING
HOURS...UNTIL THE FRONT APPROACHES THE TAF SITES DURING THE
OVERNIGHT HOURS.  UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO
SHIFT TO THE NORTHWEST.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FOR THE MISSOURI OZARKS UNTIL 7 PM.
KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS UNTIL 7 PM.

WFO SGF
Hazardous weather outlook, Jun 7, 7:56 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
756 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
 EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...AND
 ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED
 AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT EXTREME
 SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS LATER THIS
 EVENING...THEN SPREAD EAST THROUGH THE REST OF THE OUTLOOK AREA
 OVERNIGHT.

  DISCUSSION:

 AN EXTREMELY UNSTABLE AND MOIST AIRMASS HAS DEVELOPED ACROSS THE
 REGION THIS AFTERNOON AND EVENING. A DRY LINE WILL SURGE INTO THE
 FLINT HILLS REGION OF KANSAS AND TRIGGER SEVERE THUNDERSTORMS.
 THESE STORMS WILL MOVE EAST INTO EXTREME SOUTHEAST KANSAS AND THE
 MISSOURI OZARKS DURING THE LATE EVENING AND OVERNIGHT HOURS. DUE
 TO THE VERY MOIST AIRMASS IN PLACE SOME LOCATIONS WILL EXPERIENCE
 FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI
 EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH
 DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA
 DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN
 THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND
 MONDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING
 WEST OF A LINE FROM CASSVILLE TO WARSAW LINE INITIALLY...AND THEN
 ACROSS THE REMAINDER OF THE OZARKS LATER TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER

In the hours before

Special weather statement, Jun 7, 10:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT THU JUN 7 2007

MOZ066-077-080345-
BARTON MO-VERNON MO-
1016 PM CDT THU JUN 7 2007

...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL
1045 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MULBERRY...OR 5 MILES EAST OF ARMA...
MOVING EAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  SHELDON BY 1035 PM CDT.

THE TOWNS OF IRWIN...MILFORD AND MONTEVALLO ARE IN THE PATH OF THIS
STORM.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Jun 7, 10:29 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     LIBERAL                 37.56N 94.52W
06/07/2007  E50 MPH          BARTON             MO   EMERGENCY MNGR

            40 TO 50 MPH WIND GUST...POWER OUTAGE REPORTED

&&

BARJENBRUCH
Local storm report, Jun 7, 10:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     1 S PITTSBURG           37.40N 94.70W
06/07/2007                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL LIMBS DOWN...PEA SIZE HAIL ALSO REPORTED.

&&

BARJENBRUCH
Local storm report, Jun 7, 11:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             4 NNE NASHVILLE         37.43N 94.46W
06/07/2007  E0.88 INCH       BARTON             MO   EMERGENCY MNGR

            ACCOMPANIED BY ESTIMATED 60 MPH WINDS.

&&

BARJENBRUCH
Local storm report, Jun 7, 11:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     CAPLINGER MILLS         37.79N 93.80W
06/07/2007                   CEDAR              MO   TRAINED SPOTTER

            TREES DOWN

&&

BARJENBRUCH
Local storm report, Jun 7, 11:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
06/07/2007                   JASPER             MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN JOPLIN.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningSGFBarton59 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon59 min
Jun 7, 11:18 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 7, 11:22 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 7, 11:27 PM CDTSevere Thunderstorm WarningSGFBarton, Dade30 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone62 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 8, 1:40 AM CDTFlash Flood WarningSGFBarry6 hr
Jun 8, 1:43 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas62 min
Jun 8, 2:07 AM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 8, 3:00 AM CDTSevere Thunderstorm WarningSGFBarry, Stone60 min
Jun 8, 3:29 AM CDTFlash Flood WarningSGFStone5 hr
Jun 8, 4:55 AM CDTFlash Flood WarningSGFChristian3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.